# SDR SWIA200413539

- Difficulty date: July 1, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 4,785 hours, 4,125 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 917
- Condition: Malfunctioned
- Location: Motor
- Part time: 4,746 hours, 4,087 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO-PILOT PITCH TRIM CAUTION MESSAGE WHEN FLAPS EXTENDED TO 30 DEGREES.  REMOVED AND REPLACED MOTOR CONTROL UNIT AND HSTA IAW CRJ MM 27-42-05 AND 27-42-01.  OPERATIONAL CHECK GOOD IAW CRJ MM 27-40-00.  P/N (HSTA): 8396-3, S/N OFF: 908.
